| Catalog Number |
J-DHPS-555025 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/28/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
It was reported that during the hysteroscopy polyp removal procedure, snare and the end of the duckbill were broken.Polyp was not able retrieved with the broken snare.Endometrium was swollen because of the polyp snare; therefore, the procedure was rescheduled.